MAUDE Adverse Event Report: Terumo Medical Corporation (TMC) TR BAND; CLAMP, VASCULAR

Terumo Medical Corporation (TMC) TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG-01
Medical Device Problem Codes Deflation Problem (1149); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation (TMC)
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
Terumo Medical Corporation
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50412060
Report Number1118880-2026-00609
Device Sequence Number18764155
Product Code DXC
UDI-Device Identifier00389701012469
UDI-Public(01)00389701012469(17)280901(10)0001603093
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG-01
Device Catalogue NumberTRB24-REG-01
Device Lot Number0001603093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown